MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0376
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 10-inch monitor was returned to verathon for evaluation along with both cables.A verathon technical service representative (tsr) evaluated the returned devices but was unable to confirm the reported issue.When connected to verathon's test equipment, both cables functioned as expected and only showed slight signs of wear.The monitor also functioned as intended and the tsr could not replicate any issue approximating the laryngoscope's light cutting out or the laryngoscope dismounting.The customer's monitor and both cables passed verathon's device functionality testing and confirmed to be within specification.The customer's laryngoscope that was connected to the monitor during the reported incident was not made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor and both cables were returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core 10-inch monitor, the light at the end of the connected laryngoscope cut out during a case.They reported trying two different laryngoscopes and the same issue occurred.It was further noted that the laryngoscope would dismount.No delay in procedure, use of a backup device, or patient harm was reported.

Brand Name
GLIDESCOPE CORE 10-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key25670280
Report Number9615393-2026-00095
Device Sequence Number5596988
Product Code CCW
UDI-Device Identifier00879123006509
UDI-Public(01)00879123006509(11)191107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0376
Device Catalogue Number0270-0996
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown